Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2016, 5:39 PM CDT for Bedford County, Marshall County, Tennessee. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 5:39 PM CDT (22:39 UTC)
- Expired
- Jun 15, 2016, 6:00 PM CDT
- In force
- 21 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:40 PM CDT | TSTM WND DMG | Shelbyville, TN | NUMEROUS TREES DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WUUS54 KOHX 152239
SVROHX
TNC003-117-152300-
/O.NEW.KOHX.SV.W.0085.160615T2239Z-160615T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
539 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
SOUTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 600 PM CDT
* AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SHELBYVILLE TO 9 MILES SOUTH OF
LEWISBURG...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...LEWISBURG...RAUS AND BELFAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3526 8677 3547 8684 3556 8645 3541 8627
3538 8633 3536 8633 3536 8636 3535 8637
3535 8641 3532 8642 3533 8646 3536 8649
3535 8653 3536 8654 3537 8659 3536 8660
3533 8660 3531 8668 3525 8676
TIME...MOT...LOC 2239Z 324DEG 46KT 3541 8637 3532 8681
HAIL...<.75IN
WIND...60MPH
$$
AL1 follow-up statement
684
WWUS54 KOHX 152302
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT WED JUN 15 2016
TNC003-117-152312-
/O.EXP.KOHX.SV.W.0085.000000T0000Z-160615T2300Z/
MARSHALL TN-BEDFORD TN-
602 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL AND
SOUTHERN BEDFORD COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NASHVILLE.
LAT...LON 3526 8677 3547 8684 3556 8645 3541 8627
3538 8633 3536 8633 3536 8636 3535 8637
3535 8641 3532 8642 3533 8646 3536 8649
3535 8653 3536 8654 3537 8659 3536 8660
3533 8660 3531 8668 3525 8676
TIME...MOT...LOC 2300Z 324DEG 46KT 3541 8637 3532 8681
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:32 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 15, 3:32 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 332 PM CDT WED JUN 15 2016 .DISCUSSION... Strong to severe thunderstorms now into our northwestern portions of the cwa. Dewpoints in the 70s have allowed cape values to climb to high levels this afternoon. In the mid and upper levels, pva is helping to drive these storms as an impulse rides southeastward. 850 mb flow is rather light with only 15 to 20 kts indicated. Nevertheless, these storms carry some height with them and a few wind damage reports have been received over the past few hours. HRRR seems to be handling this convection rather well. It indicates that this activity should be rather progressive as it moves to the southeast. Overnight...airmass will become more stable with time and will therefore lower pops down to 20 to 30 percent after midnight. Otw, will definitely include a pre evening period and tailor the pops to the recent radar trends. On Thursday, thermal troughing will lean more toward ridging as +23c 850 mb temps spread across the area. Northerly mid and upper level flow looks disturbance free during the day with stronger low level subsidence during the afternoon. However, with the activity potentially becoming active again by evening, will still include a slight chance of thunderstorms. Then on Thursday night, a frontal boundary will be on approach. Given the heat in place, one would think that reasonably high pops would be needed. However...mid level temps are rather warm and the atmosphere looks capped. Question is, will the boundary be strong enough to bust the cap and tap into the impressively high cape values. Latest spc day 2 info keeps the slight risk to our east, where the better forcing along the boundary resides. Will continue to carry low pops for showers and tstms. Behind Thursday nights fropa, the drier air looks as though it will win out by Friday and Friday nt. For the near term temps, the heat on Thursday will definitely be on. Will go mid to upper 90s for much of the area west of the Plateau. We'll then cool it off a good 8 degrees or so on Friday. In the ext fcst, gfs and euro solutions match up rather favorably. A large shield of upper ridging looks as though it will dominate much of the central and southern U.S.. The positioning of the axis will pinwheel from the nations interior and elongate w-e over the southern tier by Monday. Thankfully, The upper high center will remain over the desert southwest and will put a hold on any impressive thermal ridging across the southeastern U.S.. Thus, hot and dry for the extended, but not too terrible and no heat advisories are expected at this time. Dewpoints will be tolerable. By late in the extended, w-e ridging will become suppressed and the pattern will morph into more of a height elevated northwesterly flow regime. With weak boundaries moving our way late in the extended, will include low shower and thunderstorm chances by Wednesday. && .AVIATION... 18Z TAF DISCUSSION. A line of showers and thunderstorms has developed NW of KCKV. This line will push SEWD over the next several hours and likely affect all 3 of our mid-state terminals through 00Z this evening. Gusty winds and reduced vis are the mostly likely effects from this line for a couple of hours at each terminal. Have tried to time this line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as the line closes in on I-65. && .PRELIMINARY POINT TEMPS/POPS... Nashville 71 96 72 88 68 / 40 20 20 10 0 Clarksville 72 96 70 87 66 / 30 20 20 10 0 Crossville 70 89 66 80 63 / 50 20 20 10 0 Columbia 71 96 72 89 68 / 50 20 20 20 0 Lawrenceburg 71 96 71 89 67 / 50 20 20 20 0 Waverly 71 95 71 87 66 / 40 20 20 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1255 PM CDT WED JUN 15 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-161800- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1255 PM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND 130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT. HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF PRECAUTIONS ARE NOT TAKEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME NECESSARY AGAIN THURSDAY NIGHT. 27
In the hours before
Local storm report, Jun 15, 5:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
515 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 2 W GREEN HILL 36.23N 86.61W
06/15/2016 DAVIDSON TN NWS EMPLOYEE
NUMEROUS TREES AND LIMBS DOWN IN BRANDYWINE SUBDIVISION
&&
EVENT NUMBER OHX1600569
JACKSONLocal storm report, Jun 15, 5:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
517 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 3 SW MOUNT JULIET 36.18N 86.56W
06/15/2016 WILSON TN FACEBOOK
IMAGE OF A LARGE TREE DOWN
&&
EVENT NUMBER OHX1600570
JACKSONLocal storm report, Jun 15, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
523 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG GREEN HILL 36.23N 86.57W
06/15/2016 WILSON TN NWS EMPLOYEE
A TREE WAS SPLIT ALONG BIG HORN DRIVE. NUMEROUS
BRANCHES WERE BLOWN DOWN ALONG SAUNDERSVILLE ROAD AND A
FLAGPOLE WAS BENT ON MATTERHORN DRIVE.
&&
EVENT NUMBER OHX1600571
SHSpecial weather statement, Jun 15, 5:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT WED JUN 15 2016
TNZ058-060-061-093>095-152315-
LEWIS TN-WAYNE TN-LAWRENCE TN-GILES TN-MARSHALL TN-MAURY TN-
530 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...WESTERN MARSHALL...
GILES...WAYNE...SOUTHERN LEWIS AND SOUTHERN MAURY COUNTIES UNTIL 615
PM CDT...
AT 527 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SHELBYVILLE TO LORETTO.
MOVEMENT WAS SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH TORRENTIAL DOWNPOURS THAT WILL CAUSE PONDING OF WATER IN
NORMALLY FLOOD PRONE LOW LYING AREAS. MANY AREAS IN SOUTHWEST MIDDLE
TENNESSEE HAVE LIKELY SEEN BETWEEN ONE AND TWO INCHES OF RAIN, AND
ANOTHER INCH OR SO IS POSSIBLE THROUGH 600 PM THIS EVENING.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LAWRENCEBURG...PULASKI...WAYNESBORO...MOUNT PLEASANT...
LORETTO...COLLINWOOD...SUMMERTOWN...CLIFTON...ARDMORE...
CORNERSVILLE...ST.
JOSEPH...ELKTON...MINOR HILL...ETHRIDGE...LYNNVILLE...GOODSPRING...IRON
CITY...WESTPOINT AND FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3501 8799 3529 8798 3530 8801 3539 8801
3551 8723 3564 8680 3529 8670 3525 8675
3526 8683 3499 8684
TIME...MOT...LOC 2227Z 284DEG 73KT 3541 8640 3509 8744
19Special weather statement, Jun 15, 5:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
536 PM CDT WED JUN 15 2016
TNZ010-011-032>034-065-066-152315-
OVERTON TN-WHITE TN-PICKETT TN-CUMBERLAND TN-FENTRESS TN-PUTNAM TN-
CLAY TN-
536 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE...NORTHEASTERN
CLAY...PICKETT...WESTERN FENTRESS...PUTNAM...OVERTON AND NORTHWESTERN
CUMBERLAND COUNTIES UNTIL 615 PM CDT...
AT 533 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF CELINA TO NEAR COOKEVILLE.
MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS OF 40 MPH OR GREATER WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALGOOD...
MONTEREY...PLEASANT HILL...RICKMAN...WOLF RIVER DOCK...
STANDING STONE STATE PARK...PALL MALL...DALE HOLLOW LAKE...
GRIMSLEY AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3660 8481 3586 8518 3609 8558 3626 8552
3629 8549 3633 8550 3662 8539 3663 8523
TIME...MOT...LOC 2233Z 291DEG 27KT 3656 8535 3609 8548
19Local storm report, Jun 15, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG GALLATIN 36.38N 86.45W
06/15/2016 SUMNER TN BROADCAST MEDIA
ROOF BLOWN OFF OF A BUILDING ALONG BROADWAY BETWEEN N.
WATER AND N. LOCUST.
&&
EVENT NUMBER OHX1600573
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 46 min |
| Jun 15, 2:46 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 44 min |
| Jun 15, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 47 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 36 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 31 min |
| Jun 15, 3:37 PM CDT | Special Weather Statement | OHX | Humphreys | 38 min |
| Jun 15, 3:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 38 min |
| Jun 15, 4:01 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 44 min |
| Jun 15, 4:03 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 42 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 36 min |
| Jun 15, 4:26 PM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 49 min |
| Jun 15, 4:32 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 28 min |
| Jun 15, 4:37 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 38 min |
| Jun 15, 4:39 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 51 min |
| Jun 15, 4:45 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 45 min |
| Jun 15, 4:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Wilson | 37 min |
| Jun 15, 4:56 PM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Putnam, Smith | 49 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White | 29 min |
| Jun 15, 5:18 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 27 min |
| Jun 15, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 37 min |
| Jun 15, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Warren | 48 min |
| Jun 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 31 min |
| Jun 15, 5:30 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Marshall, Wayne | 45 min |
| Jun 15, 5:36 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 39 min |
| Jun 15, 5:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 24 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Van Buren, Warren | 51 min |
| Jun 15, 6:00 PM CDT | Special Weather Statement | OHX | Cumberland, White | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.